Warning: include_once(/home/sdang/plateoftheday.com/wp-content/plugins/wordpress-support/wordpress-support.php): failed to open stream: Permission denied in /home/sdang/plateoftheday.com/wp-settings.php on line 304

Warning: include_once(): Failed opening '/home/sdang/plateoftheday.com/wp-content/plugins/wordpress-support/wordpress-support.php' for inclusion (include_path='.:/usr/local/lib/php:/usr/local/php5/lib/pear') in /home/sdang/plateoftheday.com/wp-settings.php on line 304
1st Annual NYC Food Film Festival – Water Taxi Beach – Plate Of The Day
Food

1st Annual NYC Food Film Festival – Water Taxi Beach

June 16, 2007
1st Annual NYC Food Film Festival – Water Taxi Beach

For more info:
http://www.watertaxibeach.com/film/index.html

The Water Taxi Beach, the latest hidden gem of Brooklyn/Queens. But this film food festival should really put it over the top.

Check it out:

1st Annual NYC Food Film Festival Schedule at Water Taxi Beach
Part One
Thursday, June 14th
8:30pm – Tasting Rachel Ray – 3 mins.
– Hot Chicken – 10 mins
– Charlie Collins – 50 Years at the Apple Pan – 3 mins
9:00pm – Hamburger America – 54 mins
10:00pm – Q&A with George Motz from Hamburger America
10:30pm – Working The Miles – 13 mins
closing – XXX – An Uncanventional Love Story – 1 min.

Friday, June 15th
8:30pm – Tasting Rachel Ray – 3 mins.
– A Trip to the Butcher – 4 mins.
– Circus Life- 2 mins.
9:00pm – Buffet – All You Can Eat Las Vegas – 30 mins.
9:30pm – Q&A with Natasha Schull of Buffet
10:00pm – Living on the Wedge – Wisconsin’s Artisan Cheesemakers – 52 mins.
11:00pm – TBD
closing – XXX – An Uncanventional Love Story – 1 min.

Saturday, June 16th
8:30pm – Tasting Rachel Ray – 3 mins.
– 4H at the Missouri State Fair – 4 mins.
– Circus Life- 2 mins.
9:00pm – Asparagus! A Stalk-Umentary – 75 mins.
10:15pm – Q&A with Kirsten Kelly and Anne de Mare of Asparagus!
closing – XXX – An Uncanventional Love Story – 1 min.

Part Two
Thursday, June 21st
7:30pm – Open Preliminary for hot dog contest
8:30pm – Tasting Rachel Ray – 3 mins.
– Best of the Wurst – 21 mins.
– A Trip To The Butcher – 4 mins.
9:00pm – Swallow Your Pride
10:15pm – Q&A with Josh & Brian from Swallow and Arnie Chowhound Chapman
10:45pm – Hot Dog eating contest – 32 inch Stahl-Meyer Hot Dog
closing – XXX – An Uncanventional Love Story – 1 min.

Friday, June 22nd
8:30pm – Tasting Rachel Ray – 3 mins.
8:45pm – Above The Line – Saving Willie Mae’s Scotch House – 45 mins.
9:30pm – Fried Pies – 12 mins.
9:45pm – Dial S For Sausage – 15 mins.
10:00pm – Working The Miles – 13 mins.
10:15pm – Hot Chicken – 10 mins.
10:30pm – Q&A with filmmaker Joe York of Above The Line. Fried Pies, Hot Chicken, etc.
closing – XXX – An Uncanventional Love Story – 1 min.

Saturday, June 23rd
8:30pm – Tasting Rachel Ray – 3 mins.
– Hot Chicken – 10 mins.
– 4H at the Missouri State Fair – 4 mins.
8:50pm – American Beer – 105 mins.
10:30pm – Q&A with Paul Kermizian from American Beer
closing – XXX – An Uncanventional Love Story – 1 min.

You Might Also Like

No Comments

Leave a Reply